Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Sugiyama, T"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sugiyama, T and Tong, Howell (1976) On a statistic useful for dimensionality reduction of linear stochastic systems. Communications in Statistics - Theory and Methods, 5 (8). pp. 711-721. ISSN 0361-0926

This list was generated on Fri Jan 28 08:35:09 2022 GMT.